Torsion in cocompact lattices in coverings of Spin(2,n). (English) Zbl 0513.22008


22E40 Discrete subgroups of Lie groups
Full Text: DOI EuDML


[1] Deligne, P.: Extensions centrales non résiduellement finies de groupes arithmétiques. C.R. Acad. Sci. Paris, Ser. A-B287, no 4, A203-A208 (1978) · Zbl 0416.20042
[2] van Est, W.T.: A generalization of the Cartan-Leray spectral sequence. Nederl. Akad. Wentensch. Proc. Ser. A61, I 399-405; II 406-413 (1958) · Zbl 0084.39202
[3] Kneser, M.: Orthogonal Gruppen über algebraischen Zahlkörpern. J. Reine angew. Math.196, 213-220 (1956) · Zbl 0070.25801
[4] Kneser, M.: Normalteiler ganzzahliger Spingruppen. J. Reine angew. Math.311/312, 191-214 (1979) · Zbl 0409.20038
[5] Margulis, G.A.: Discrete groups of motions of manifolds of non-positive curvature (Russian). Proc. Int. Cong. Math., Vancouver 1974; English transl. AMS (2)109, 33-45 (1977) · Zbl 0367.57012
[6] Millson, J.: Real vector bundles with discrete structure group. Topology18, 83-89 (1979) · Zbl 0452.55014
[7] Platanov, V.P., Rapnîcuk: Dokl. Akad. Nauk SSSR266 (1982)
[8] Prasad, G., Raghunathan, M.S.: Topological central extensions of semi-simple groups over local fields. Preprint to appear in Ann. Math.119 (1984) · Zbl 0552.20025
[9] Prasad, G., Raghunathan, M.S.: On the congruence subgroup problem: Determination of the ?Metaplectic kernel?. Invent. Math.71, 21-42 (1983) · Zbl 0517.20021
[10] Raghunathan, M.S.: On the congruence subgroup problem. Publ. Math. IHES46, 107-161 (1976) · Zbl 0347.20027
[11] Raghunathan, M.S.: On the group of norm 1 elements in a division algebra. Preprint IHES (1984) · Zbl 0513.22008
[12] Schur, I.: Über die Darstellung der endlichen Gruppen durch gebrochene lineare Substitutionen. J. Reine angew. Math.132, 85-137 (1907) · JFM 38.0174.02
[13] Tits, J.: Classification of algebraic semisimple groups. Algebraic groups and discontinuous subgroups. Proc. Symp. Pure Math.9, pp. 33-62. Providence, R.I.: Am. Math. Soc.
[14] Moore, C.: Group extensions ofp-adic and adelic linear groups. Publ. Math. IHES35, 157-222 (1968)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.